Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Numerical Analysis and Approximation Theory
Current
In Press
Archives
Announcements
Editorial Board
About
About the Journal
Journal History
Abstracting and Indexing
Submission Guidelines
Open Access Policy
Copyright and Licensing
Ethics and Malpractice
Contact
Information for Authors
Search
Register
Login
Home
/
Archives
/
Vol. 55 No. 1 (2026)
Vol. 55 No. 1 (2026)
Published:
2026-08-31
Articles
A new analytical envelope for multivariate global optimization
Djamel Aaid
3-26
PDF
HTML
Abstract views: 311
Second-order polygonal discretization of the area functional and explicit error asymptotics
Sarvar Bazarov, Anna Tomskova
27-46
PDF
HTML
Abstract views: 155
On the enhanced structures and rough paths integrals for time-changed paths
Mounir Bedhiafi
47-72
PDF
HTML
Abstract views: 125
On a generalization of the Stancu-Schurer operator of higher order
Eduard Ștefan Grigoriciuc, Andra Malina
73-87
PDF
HTML
Abstract views: 247
Improving approximation via linear combinations of Bernstein operators
Ali Jaddoa, Hanadi Abdulsattar, Naser Jassim
88-107
PDF
HTML
Abstract views: 186
Dynamics of a model of nonlocal dispersion viral infection that includes humoral immunity, intracellular delay, and virus-to-cell and cell-to-cell transmissions
Boubakr Lamouri, Ahmed Boudaoui, Salih Djilali
108-138
PDF
HTML
Abstract views: 169
A defect-correction nodal finite element method for time-dependent Maxwell's equations on polygonal domains
Jake Leonard Nkeck
139-165
PDF
HTML
Abstract views: 229
An Ushijima-type analysis for the numerical blow-up of a fractional reaction-diffusion equation
Benjamin Yekre, Kra Amani N'da Rodrigue, Halima Nachid
166-192
PDF
HTML
Abstract views: 237
Book Reviews
Book reviews
JNAAT
193-194
PDF
Abstract views: 102
Information
For Readers
For Authors
For Librarians
Indexing and abstracting
Publisher